# SDR SIMA20240707001

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000619
- Aircraft time: 19,885 hours, 13,240 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO ORD SMELL ON TAKEOFF CABN SMELL ON CLMB/ NO EMERGENCY DECLARED /OVERWEIGHT LANDING/NO INJURIES/300 SINK SMELL OF STRONG SMOKE ELECTRICAL POSSIBLY ON TAKE OFF CREW AND FAS AND PASSENGERS ALL SMELL IT. C/W WORK SCOPE R1 AND FIM TASKS 21-20-00-810-801-A AND 21-20-00-810-803-A REF NRWC 047-ORD-03672, 047-ORD-03674, 047-ORD-03675, 047-ORD-03676, 047-ORD-03677. NO DEFECTS OR SMELLS NOTICED.
